Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Salt water, laxative and postinor 2, taken post sex, vaginal bleeding and abdominal cramps, sign of pregnancy or effect of ECP ?

Hi,i took salt water and a laxative some hours after sex but later took postinor2 out of fear cos i didnt want to get pregnant.Three days later i started bleeding from my vaginal and started having pains on my left stomach area.Please i would like to know what is happening to me,has my womb been affected in anyway?
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  1277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Postinor 2 is used as a emergency contraceptive. With this medication some can expect delayed or early periods. In your case , it must be early periods. Don't worry about it. For the left sided abdominal pain you can try taking
MEFTAL SPAS(mefenamic acid 250mg, dicyclomine 10mg) 1-1-1 after food for 1 day(if no previous history of gastritis)
RANTAC (ranitidine)150 mg 1-0-1 for 1 day.
However, visit your gynaecologist at the earliest if you have severe crampy abdominal pain or excessive bleeding.
Answered: Fri, 16 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor